| Catalog Number |
20-475 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.Device remains implanted.It will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.Device was explanted and replaced.It will not be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, e1, e3, h6.
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "rupture".Later, healthcare professional reported "rupture + capsular contracture grade iii".This record is for the left side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (non penetrating nicks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.